MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP

Medline Industries, LP MEDLINE; TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP
Catalog Number DYNJ07254AH
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "today i was using a pair of scissors in the suture removal kit and they broke apart into 2 different pieces in my hands".
 
Additional Manufacturer Narrative
The customer reported that a pair of scissors in the suture removal kit "broke apart into 2 different pieces" in the reporter's hands; no injury occurred.A photo was received for the investigation, and the photo depicts scissors in two pieces as the scissors are separated at the hinge, with black marks around the hinge and on the tip of the instrument; however, there are no cracks or marks on the hinge or rest of the instrument, and no additional defects were noted.The reported problem was confirmed based on the photo depicting the scissors in two pieces.As the component broke during use and no sample was returned, medline was unable to determine the responsible party; this complaint has been provided to the component manufacturing facility for further evaluation, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,SUTURE REMOVAL,MTL IRIS&ADSON FCP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50854338
Report Number1417592-2026-47490
Device Sequence Number9553432
Product Code LRO
UDI-Device Identifier10080196039654
UDI-Public10080196039654
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ07254AH
Device Lot Number25CBU131
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown